# SDR UIEA2021082701882

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 76,877 hours, 13,033 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Lt Blg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BLG I/B STRUT DR AFT AREA FOUND CHAFING.( LH AFT MLG INBD STRUT DOOR INNER SKIN CHAFING AREAS REPAIRED IAW RI NO: RI-52-00-14820 REV A.  )
